# SDR AWXA200400466

- Difficulty date: April 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL WEB (STRAP) BS 794.3, RBL 20. MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR SILL STRAP AT BS 794.3, RBL 20; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4B.
